This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Ankle and Foot Edema w Signs of Bleeding Under Skin
My mother is 85 and develops from time to time mild to severe edema in her lower legs, but mostly ankles and feet that subside after 1-2 weeks. In recent months, this cyclic development is accompanied by signs of under-skin bleeding (red & violet patches) in both feet that last even after the edema is mostly gone.
Can someone tell me the cause(s), and which doctor I should take her to considering her age and impaired mobility.
She is currently on Minirin (2mg/day), Oxybutinine (3x1/2 tabs/day), Bethanechol (1/2 tab/day), Imipramine 10 mg (1 tab/night) medication for her Urge Incontinence, as well as Captopril 25 mg (2x1/2 tab/day) and Warfarin (1/2 tab/day). Could this be the side-effect of one of these drugs (e.g. Warfarin, or Bethanecol)?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.